# SDR F3LA200200309

- Difficulty date: October 2, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1006 - 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON DIAGONAL FLOOR SUPPORT BETWEEN BS 1006 AND 1016, L/H.  FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT PER SRM 53-60-51 ANDD 51-40-02.
